Advertisement

Journal of Mathematical Sciences

, Volume 76, Issue 2, pp 2269–2274 | Cite as

On measuring the dependence of uncorrelated random variables

  • A. Krajka
  • D. Szynal
Article
  • 52 Downloads

Abstract

We discuss a way of measuring the strength of the dependence of uncorrelated random variables.

Keywords

Uncorrelated Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Behboodian, “Examples of uncorrelated dependent random variables using a bivariate mixture,”Amer. Stat.,44 (3), 218 (1990).MathSciNetGoogle Scholar
  2. 2.
    C. R. Blyth, “Necessary and sufficient conditions for inequalities of the Cramér-Rao type,”Ann. Statist.,2 (3), 464–473 (1974).MATHMathSciNetGoogle Scholar
  3. 3.
    W. Hoeffding,The Strong Law of Large Numbers for U-Statistics, Institute of Statistics Mimeo Series No. 302, University of North California (1961).Google Scholar
  4. 4.
    T. Kowalczyk, “General definition and sample counterparts of monotonic dependence functions of bivariate distributions,”Math. Operationsforsch. Statist.,8, 351–369 (1977).MATHMathSciNetGoogle Scholar
  5. 5.
    T. Kowalczyk and E. Pleszczyńska, “Monotonic dependence functions of bivariate distributions,”Ann. Statist.,5, 1221–1227 (1977).MathSciNetGoogle Scholar
  6. 6.
    A. Krajka and D. Szynal, “Nonparametric functional characteristics of dependence,”C.R. Acad. Sci. Paris. Ser. 1315, 1107–1112 (1992).MathSciNetGoogle Scholar
  7. 7.
    A. Krajka and D. Szynal, “On monotone dependence functions of the quantile type,”Applicationes Mathematicae (to appear).Google Scholar
  8. 8.
    A. J. Lee,U-Statistics Theory and Pratice, Marcel Dekker, New York-Basel (1990).Google Scholar
  9. 9.
    G. J. Székely,Paradoxes in Probability Theory and Mathematical Statistics, Akadémiai Kiadó., Budapest (1986)Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • A. Krajka
    • 1
  • D. Szynal
    • 1
  1. 1.Institute of MathematicsMaria Curie-Sklodowska UniversityLublinPoland

Personalised recommendations